Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 225, NWS Tulsa, OK

September 9, 2016Craig County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 9, 2016, 11:33 PM CDT for Craig County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2016, 11:33 PM CDT (04:33 UTC)
Expired
Sep 10, 2016, 12:00 AM CDT
In force
27 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Craig County, OK

The radar

The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2416 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
1.3
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

347 
WUUS54 KTSA 100433
SVRTSA
OKC035-100500-
/O.NEW.KTSA.SV.W.0225.160910T0433Z-160910T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1133 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CRAIG COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL MIDNIGHT CDT

* AT 1132 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
  SOUTHWEST OF WELCH...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WELCH...                          BLUEJACKET...
  PYRAMID CORNERS...                HOLLOW...
  CENTRAILIA...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3699 9504 3698 9503 3697 9504 3696 9502
      3695 9499 3694 9500 3678 9500 3672 9526
      3684 9537 3700 9519 3700 9501
TIME...MOT...LOC 0432Z 243DEG 26KT 3681 9525 

HAIL...1.00IN
WIND...60MPH
 
$$

LACY
2 follow-up statements
279 
WWUS54 KTSA 100444
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1144 PM CDT FRI SEP 9 2016

OKC035-100500-
/O.CON.KTSA.SV.W.0225.000000T0000Z-160910T0500Z/
CRAIG OK-
1144 PM CDT FRI SEP 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN CRAIG COUNTY...

AT 1143 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
WELCH...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
WELCH...                          BLUEJACKET...
PYRAMID CORNERS...                

THE STORM HAS BEEN ON A WEAKENING TREND OVER THE PAST 10 MINUTES. IF
THIS TREND CONTINUES...THE WARNING MAY BE CANCELLED EARLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3699 9504 3698 9503 3697 9504 3696 9502
      3695 9499 3694 9500 3678 9500 3675 9523
      3684 9529 3700 9519 3700 9501
TIME...MOT...LOC 0443Z 229DEG 30KT 3687 9517 

HAIL...1.00IN
WIND...60MPH
 
$$

LACY
527 
WWUS54 KTSA 100450
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT FRI SEP 9 2016

OKC035-100500-
/O.EXP.KTSA.SV.W.0225.000000T0000Z-160910T0500Z/
CRAIG OK-
1150 PM CDT FRI SEP 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAIG COUNTY WILL
EXPIRE AT MIDNIGHT CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THE THUNDERSTORMS IN THE AREA.

LAT...LON 3699 9504 3698 9503 3697 9504 3696 9502
      3695 9499 3694 9500 3678 9500 3675 9523
      3684 9529 3700 9519 3700 9501
TIME...MOT...LOC 0448Z 243DEG 26KT 3687 9517 

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 6:44 PM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, Sep 9, 6:44 PM CDT, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
644 PM CDT FRI SEP 9 2016

.DISCUSSION...
As a sign of the change in seasons, the mid-latitude westerlies
are coming farther and farther south with time. The main feature
of interest is a strong shortwave trough moving into the Dakotas
and Nebraska late this afternoon. This system will march east
across the Plains over the next 24 hours, and is currently forcing
a strong cold front south. As of this discussion, the front was
located from SW KS up to extreme northern MO. The front is surging
faster south down the high Plains which is typical. Convection
developed initially along the pre-frontal trough axis across W KS
and NW OK and along the old outflow boundary that retreated out of
our area across SW MO. As of late...it does appear that the cold
front is catching up with this initial convective boundary...forcing
more of a broken line of convection along it. This convection
will make its way SE into our area this evening. The severe wind
threat will be limited by weak shear aloft...decreasing
instability with time tonight...and by the tendency for storms to
be undercut by the advancing front. Locally heavy rainfall is
possible in spots, but since the forcing will be moving along at a
good clip, there shouldn't be widespread flooding issues. Areas
that picked up heavy rains last night would be most susceptible.

Lacy

&&

.PREV DISCUSSION... /Issued 331 PM CDT FRI SEP 9 2016/

DISCUSSION...
Outflow boundaries from early morning storms have largely
dissipated and/or lifted north of the area this afternoon and, as
such, potential for additional storms through this afternoon
appears quite limited. Mid level temps also remain quite warm
across the region this afternoon. Significant change coming later
this evening however as a fairly strong cold front is driven south
by a potent shortwave in northern stream moving across the central
plains. This will not only bring significant rainfall to much of
the area overnight, but a welcome reprieve from heat and humidity.

Cold front was located near a line from KGUY-KRSL-KCNK in
western/central KS this afternoon. Expecting storms to eventually
fire along the front to our northwest later this afternoon and
push southeast toward northeast OK during the evening, reaching
near I44 by 06z and into far southeast OK by 12z Saturday. Overall
severe weather threat will become more limited with time as storms
become increasingly undercut by advancing front and best deep
layer shear stays well north. Do expect widespread coverage of
precip along and behind the front tonight as at least northern
areas fall under favorable right rear quad of strong jet streak.
12z soundings sampled precipitable water of around 2 inches at OUN
so potential is there for at least local rain amounts of 2-3
inches. However given the increasingly progressive nature of
storms tonight do not expect much flash flooding threat outside of
potential for heavy cells to move over locations that have
received heavy rain in last 24 hours.

Precip will linger across southern areas Saturday morning as front
continues to push south. This will be followed by drier and cooler
airwith clearing skies and an early taste of fall weather.
Overnight lows Sat night should fall into 50s over much of the
area along with some upper 40s in normally cooler locations.
Another fine afternoon Sunday as humidity remains low.

Sfc high will slide east fairly quick early next week with south
winds returning, which means rising temps and humidity Monday and
Tuesday. Another front should arrive Tuesday bringing next chance
of showers and thunderstorms, with unsettled weather continuing
much of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  80  55  84 /  90  10   0   0
FSM   74  83  58  85 /  70  40   0   0
MLC   68  80  56  86 /  80  40   0   0
BVO   65  79  49  83 /  90  10   0   0
FYV   67  76  49  81 /  80  20   0   0
BYV   67  78  53  80 /  80  20   0   0
MKO   67  79  54  84 /  90  20   0   0
MIO   65  78  51  82 /  80  10   0   0
F10   66  80  55  85 /  80  20   0   0
HHW   72  82  63  87 /  50  60   0   0

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

LONG TERM....30
Hazardous weather outlook, Sep 9, 7:48 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
748 PM CDT FRI SEP 9 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
748 PM CDT FRI SEP 9 2016

...THUNDERSTORM POTENTIAL INCREASES THIS EVENING WITH A COLD
FRONT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
 	AREA...NEAR THE KANSAS BORDER IN NORTHEAST OKLAHOMA.
	ONSET...MOSTLY LIKELY BETWEEN 9 PM AND MIDNIGHT.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...MOST LIKELY BETWEEN 10 PM AND 3 AM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 9 PM.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING...ENDING BY SUNSET.

DISCUSSION...

POCKETS OF DAMAGING WIND AND ISOLATED MARGINALLY SEVERE HAIL WILL
BE THE MAIN THREATS FROM STORMS THIS EVENING. THE AREA WITH THE
GREATEST THREAT FOR SEVERE WEATHER WILL BE NEAR THE KANSAS BORDER
ACROSS NORTHEAST OKLAHOMA. THE SEVERE WEATHER THREAT WILL DROP
CONSIDERABLY DURING THE OVERNIGHT HOURS AS THE ATMOSPHERE
STABILIZES.

A BROKEN LINE OF STORMS HAS ORGANIZED ALONG THE COLD FRONT ACROSS
KANSAS AND NW OK. THIS LINE OF STORMS WILL MOVE GENERALLY FROM NW TO
SE ACROSS THE REGION THIS EVENING AND TONIGHT. WEAK SHEAR AND
DECREASING INSTABILITY WITH TIME TONIGHT AND A TENDENCY FOR STORMS
TO BE UNDERCUT BY THE ADVANCING FRONT WILL MITIGATE THE OVERALL
SEVERE THREAT WITH THE FRONT. THUS...THE GREATEST POTENTIAL FOR
SEVERE WEATHER WILL BE ACROSS NORTHEAST OKLAHOMA AND CLOSER TO THE
KANSAS BORDER.

POCKETS OF LOCALLY HEAVY RAIN ARE EXPECTED...WITH BETWEEN AND INCH
AND 2 INCHES POSSIBLE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. IF THIS HEAVY RAIN FALLS ON AREAS THAT PICKED UP HEAVY
RAINS LAST NIGHT...SOME FLASH FLOODING COULD THEN OCCUR.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY THRU THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

POST FRONTAL THUNDERSTORM CHANCES WILL REMAIN POSSIBLE SATURDAY
MORNING OVER SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS BEFORE THE
FRONT EXITS OFF TO THE SOUTH. HIGH PRESSURE WITH A COOLER AND
DRIER AIRMASS IS FORECAST TO FILTER INTO THE REGION BEHIND THE
DEPARTING COLD FRONT THROUGH THE WEEKEND. THUNDERSTORM CHANCES
RETURN NEXT WEEK AS ANOTHER LOW PRESSURE SYSTEM AND FRONTAL
BOUNDARY APPROACH THE REGION.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, Sep 9, 9:21 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT FRI SEP 9 2016

OKZ054-059-100315-
PAWNEE OK-OSAGE OK-
921 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 1015 PM CDT...

AT 921 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF ATLANTA TO 5 MILES NORTHEAST OF BRAMAN
TO 2 MILES WEST OF FAIRMONT. MOVEMENT WAS EAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAIRFAX...                        SHIDLER...
RALSTON...                        BURBANK...
ELGIN...                          GRAINOLA...
FORAKER...                        PEARSONIA...
SOUTHERN KAW LAKE...              WEBB CITY...
APPERSON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3700 9626 3625 9690 3625 9692 3633 9693
      3634 9703 3651 9703 3655 9690 3658 9689
      3660 9692 3658 9698 3659 9705 3668 9706
      3670 9703 3668 9694 3675 9689 3674 9683
      3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0221Z 278DEG 26KT 3745 9669 3697 9725 3636 9775

LACY
Special weather statement, Sep 9, 9:30 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
930 PM CDT FRI SEP 9 2016

OKZ054-055-100300-
WASHINGTON OK-OSAGE OK-
930 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE AND WEST
CENTRAL WASHINGTON COUNTIES UNTIL 1000 PM CDT...

AT 930 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
PAWHUSKA...MOVING NORTHEAST AT 20 MPH.

PEA TO DIME SIZE HAIL AND WIND GUSTS TO AROUND 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   PAWHUSKA...
OSAGE HILLS STATE PARK...         OKESA...
BIGHEART...                       WAH SHA SHE STATE PARK...

LAT...LON 3663 9634 3679 9643 3697 9608 3672 9595
TIME...MOT...LOC 0230Z 245DEG 19KT 3675 9631

LACY
Special weather statement, Sep 9, 10:29 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1029 PM CDT FRI SEP 9 2016

OKZ054>062-064-100430-
ROGERS OK-CRAIG OK-NOWATA OK-CREEK OK-TULSA OK-PAWNEE OK-OTTAWA OK-
MAYES OK-WASHINGTON OK-OSAGE OK-
1029 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MAYES...NORTHERN
ROGERS...OSAGE...OTTAWA...SOUTHEASTERN PAWNEE...NOWATA...
WASHINGTON...CREEK...NORTHERN TULSA AND CRAIG COUNTIES UNTIL 1130 PM
CDT...

AT 1028 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF SCAMMON TO 4 MILES NORTH OF DEARING
TO 6 MILES NORTHEAST OF PEARSONIA TO 5 MILES NORTHEAST OF MERIDIAN.
MOVEMENT WAS SOUTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
NORTHWESTERN TULSA...             BARTLESVILLE...
SAND SPRINGS...                   MIAMI...
VINITA...                         BRISTOW...
NOWATA...                         PAWHUSKA...
OWASSO...                         SAPULPA...
SKIATOOK...                       COLLINSVILLE...
HOMINY...                         DEWEY...
CLEVELAND...                      MANNFORD...
DRUMRIGHT...                      COMMERCE...
CHELSEA...                        BARNSDALL...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 219...AND
BETWEEN MILE MARKERS 268 AND 324.

PORTIONS OF THIS LINE MAY INTENSIFY AND PRODUCE SEVERE WINDS...SO BE
CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION
STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

LAT...LON 3700 9462 3667 9462 3667 9500 3656 9501
      3633 9581 3564 9636 3564 9662 3616 9662
      3616 9678 3699 9630
TIME...MOT...LOC 0328Z 322DEG 34KT 3724 9482 3712 9572 3687 9636 3588
9717

LACY
Special weather statement, Sep 9, 11:15 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT FRI SEP 9 2016

OKZ054-055-059>061-064>067-070-100515-
OKFUSKEE OK-ROGERS OK-MUSKOGEE OK-CREEK OK-TULSA OK-WAGONER OK-
PAWNEE OK-WASHINGTON OK-OSAGE OK-OKMULGEE OK-
1115 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...OKMULGEE...ROGERS...
SOUTHEASTERN OSAGE...SOUTHEASTERN PAWNEE...SOUTHERN WASHINGTON...
WAGONER...NORTHWESTERN MUSKOGEE...CREEK AND TULSA COUNTIES UNTIL 1215
AM CDT...

AT 1114 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF BARNSDALL TO 2 MILES SOUTH OF
MANNFORD TO 3 MILES NORTHEAST OF SPARKS. MOVEMENT WAS EAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          BROKEN ARROW...
SAND SPRINGS...                   CLAREMORE...
OKMULGEE...                       WAGONER...
BRISTOW...                        OKEMAH...
OWASSO...                         BIXBY...
SAPULPA...                        JENKS...
OKFUSKEE...                       GLENPOOL...
COWETA...                         SKIATOOK...
CATOOSA...                        HENRYETTA...
COLLINSVILLE...                   VERDIGRIS...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND 243.
 INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

PORTIONS OF THIS LINE OF STORMS MAY INTENSIFY AND PRODUCE SEVERE
WINDS...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE
TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3614 9662 3663 9643 3650 9543 3608 9544
      3607 9534 3594 9539 3555 9572 3555 9582
      3547 9582 3546 9587 3538 9588 3538 9598
      3529 9598 3529 9628 3531 9644 3546 9645
      3543 9650 3545 9655 3539 9654 3540 9662
TIME...MOT...LOC 0414Z 280DEG 39KT 3649 9620 3609 9634 3565 9678

LACY
Special weather statement, Sep 9, 11:18 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1118 PM CDT FRI SEP 9 2016

OKZ054>058-061-100515-
ROGERS OK-CRAIG OK-NOWATA OK-OTTAWA OK-WASHINGTON OK-OSAGE OK-
1118 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGERS...NORTHEASTERN
OSAGE...OTTAWA...NOWATA...WASHINGTON AND CRAIG COUNTIES UNTIL 1215 AM
CDT...

AT 1117 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GALENA TO 4 MILES NORTHWEST OF WELCH TO 5 MILES
NORTHEAST OF DEWEY TO NEAR BARNSDALL. MOVEMENT WAS EAST SOUTHEAST AT
35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   MIAMI...
VINITA...                         NOWATA...
PAWHUSKA...                       DEWEY...
COMMERCE...                       CHELSEA...
FAIRLAND...                       AFTON...
QUAPAW...                         SOUTH COFFEYVILLE...
COPAN...                          WELCH...
OCHELATA...                       DELAWARE...
BLUEJACKET...                     WYANDOTTE...
LENAPAH...                        TALALA...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 275 AND 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3700 9462 3667 9462 3667 9500 3658 9501
      3651 9534 3651 9543 3649 9544 3663 9642
      3700 9624
TIME...MOT...LOC 0417Z 283DEG 44KT 3707 9462 3693 9515 3684 9585 3654
9618

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 9:21 PM CDTSpecial Weather StatementTSAOsage54 min
Sep 9, 9:30 PM CDTSpecial Weather StatementTSAWashington30 min
Sep 9, 9:48 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee57 min
Sep 9, 10:29 PM CDTSpecial Weather StatementTSACraig, Creek, Nowata, Osage, Ottawa, Washington61 min
Sep 9, 11:15 PM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more60 min
Sep 9, 11:18 PM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa, Washington57 min
Sep 9, 11:56 PM CDTSpecial Weather StatementTSAMcIntosh, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more64 min
Sep 9, 11:58 PM CDTSpecial Weather StatementTSAOttawa32 min
Sep 10, 12:05 AM CDTSpecial Weather StatementTSACraig, Delaware, Ottawa55 min
Sep 10, 12:12 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner33 min
Sep 10, 12:42 AM CDTSpecial Weather StatementTSACherokee, Delaware, Mayes, Wagoner33 min
Sep 10, 12:45 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee60 min
Sep 10, 1:28 AM CDTSpecial Weather StatementTSAAdair, Haskell, Latimer, Sequoyah32 min
Sep 10, 2:03 AM CDTSpecial Weather StatementTSASequoyah27 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.